# SDR ABXA010385

- Difficulty date: June 19, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FRAME AT STA 1440, LONGERON 35 RIGHT WAS CRACKED ABOVE LONGERON 35 RIGHT.  REPLACED REPAIR ANGLE IAW DC-8 SRM 53-2-0, 51-1-21, 51-1-20D, AND 51-1-8.
